# SDR SWAA000601

- Difficulty date: March 30, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N501SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24178
- Aircraft time: 32,045 hours, 32,447 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK,  FOUND STRINGER SPLICE 4 LT CRACKED,  BS 907.       R&R STRINGER SPLICE SECTION PER SRM.
